# SDR REXA2014032800336

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 25,996 hours, 22,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING FWD SECTION INOPERATIVE.  FOUND WIRE BROKE AT TRANSITION CABLE, REPAIRED SPLICE CONNECTOR IAW EXPM 20-17-31.
